# SDR DL73K971672

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Baggage Compt
- Component: 5007024620
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SULPHUR BURNING AT 18,000 FT ON DESCENT INTO MCO, ODOR GOT STRONGER ON FIELD AND DISIPATED ON LANDING, ODOR SEEMED TO COME ON WITH GASPER FAN.  REPLACED GASPER FAN, OP CKS NML, NO SMELL.
